# SDR SWAA073978

- Difficulty date: August 9, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 56,219 hours, 49,899 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547983
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT HORIZONTAL STAB RIB CRACKED AT STA 95.96.  REMOVED AND REPLACED RIB PER SRM.
